# SDR CALA9801831

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE WAS LOST AFTER TAKEOFF.  A MANUAL GEAR EXTENSION WAS ATTEMPTED.  THE NOSE GEAR DID NOT EXTEND ON FIRST PULL OF HANDLE.  THE HANDLE WAS PULLED AGAIN AND THE GEAR EXTENDED BUT NOSE EXTENSION CABLE WOULD NOT RETRACT FULLY.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE HYDRAULIC PRESSURE LINE BLOWN.  THE HYDRAULIC LINE WAS REPLACED.  THE ENGINE WAS RUN WITH NO LEAKS NOTED.  MAINTENANCE TESTED THE NOSE GEAR MANUAL EXTENSION PER MM 32-35-0.  THE GEAR WAS CYCLED SEVERAL TIMES AND OPERATION CHECKED NORMAL.
